my doctor is trying me on a new muscle relaxer. this one is called baclofen. does anyone know anything about it? i am assuming it is okay to take with ultram, my pharmacy did not mention anything, but i have noticed my rls is back tonight. maybe it's from the cold weather, but i just feel "out of sorts". thanks.
baclofen is supposed to help with rls. it's used for alot of things. it's a nerve medication more than a muscle relaxer. i've used it and it makes me feel "out of it" and very sluggish. my dr said to keep taking it and that wuld pass but i stopped it.
Please stop the Baclofen!!! My husband tried to take it for Spasms. then he liked the way it made him feel. Actually stopped the Vics for a time and just took those. They don't tell you, because they don't know, Baclofen are a nervous system deppresent. they calm your nerves, and put you in a fog, but you can sleep at night, even without the vics. sounds great. the more you take the better you feel, except they make your mind crazy. irrational thinking, nightmares, not to mention the wd's are ten times worse. Please stay away from them.
No he dosen't take them, thank god. He wanted people to know the Bac intensify everything! I mean every emotion and stimulate every nerve in your body. He always considers those when dt off vicodin. But he remembers the mind horrors. Im so glad yu quit those. He is on day five and going to work, only missed one day. 12 years of vics, cold turkey and still vertical? Im hopful but fearful. Has 90 waiting at the pharmacy. Says he'll cancel. we'll see.
Wow 90 waiting at the pharmacy, isn't that a lot? My husband is on day 13 coming off of hydros after almost 2 years. He missed two days and a weekend and just when we thought everything was going great after 7 or 8 days the battle of the mind began and it was the worst. I think at that point, had he had a script waiting at the pharmacy he would have gotten it. Not sure how vic wd are, but he went as far as to call the dr. on about the 11th day to get more. Fortunantly he was unable to get in to see her and saw another dr. that gave him a clonodine patch and ultracet which seems to be helping lots. I can relate with you so much as the rollercoaster of hopeful and fearful is a toughy. Hang in there and I will pray for healing for him and strength for you.
Have a great day,
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.